Calcul fonctionnel précisé pour des opérateurs elliptiques complexes en dimension un (et applications à certaines équations elliptiques complexes en dimension deux)
Annales de l'Institut Fourier, Volume 45 (1995) no. 3, pp. 721-778.

In this paper, we study the functional properties of the square root of differential operators of the form b(x)D(a(x)D) where a(x) and b(x) are bounded, measurable and accretive functions, and D=-id dx. We prove that T 1/2 D -1 is a Calderón-Zygmund operator which depends analytically on the pair (a,b). We prove that the semi-group operator exp(-tT 1/2 ) is bounded on all L p () with sharp pointwise estimates on its kernel. This allows to develop a theory of Hardy spaces associated with T. In a second part we prove existence and uniqueness results of the Dirichlet (and Neumann and regularity) problem for the elliptic equation t 2 u-Tu=0 with data in L p (), 1<p<+ and we obtain a weak maximum principle (p=+). We also prove a weak Harnack principle for the gradient of weak solutions of some two dimensional complex elliptic equations.

Dans cet article, on considère les opérateurs différentiels T=b(x)D(a(x)D), où a(x) et b(x) sont deux fonctions mesurables, bornées et accrétives, et D=-id dx. Les résultats principaux portent sur les propriétés fonctionnelles de T, de sa racine carrée, avec applications à l’équation elliptique t 2 u-Tu=0 sur ×[0,+[. On démontre que T 1/2 D -1 est un opérateur de Calderón-Zygmund qui dépend analytiquement du couple (a,b). Les estimations ponctuelles optimales sur le noyau du semi-groupe exp (-tL 1/2 ) et le calcul fonctionnel permettent de développer une théorie des espaces de Hardy associés à T et fournissent les résultats d’existence optimaux concernant les problèmes aux limites pour l’équation elliptique ci-dessus avec données L p . On obtient un principe du maximum faible ainsi que des résultats d’unicité en utilisant, notamment, un principe de Harnack faible pour le gradient des solutions faibles de certaines équations elliptiques complexes en dimension 2.

@article{AIF_1995__45_3_721_0,
     author = {Auscher, Pascal and Tchamitchian, Philippe},
     title = {Calcul fonctionnel pr\'ecis\'e pour des op\'erateurs elliptiques complexes en dimension un (et applications \`a certaines \'equations elliptiques complexes en dimension deux)},
     journal = {Annales de l'Institut Fourier},
     pages = {721--778},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {3},
     year = {1995},
     doi = {10.5802/aif.1472},
     zbl = {0819.35028},
     mrnumber = {96f:35036},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1472/}
}
TY  - JOUR
TI  - Calcul fonctionnel précisé pour des opérateurs elliptiques complexes en dimension un (et applications à certaines équations elliptiques complexes en dimension deux)
JO  - Annales de l'Institut Fourier
PY  - 1995
DA  - 1995///
SP  - 721
EP  - 778
VL  - 45
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1472/
UR  - https://zbmath.org/?q=an%3A0819.35028
UR  - https://www.ams.org/mathscinet-getitem?mr=96f:35036
UR  - https://doi.org/10.5802/aif.1472
DO  - 10.5802/aif.1472
LA  - fr
ID  - AIF_1995__45_3_721_0
ER  - 
%0 Journal Article
%T Calcul fonctionnel précisé pour des opérateurs elliptiques complexes en dimension un (et applications à certaines équations elliptiques complexes en dimension deux)
%J Annales de l'Institut Fourier
%D 1995
%P 721-778
%V 45
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1472
%R 10.5802/aif.1472
%G fr
%F AIF_1995__45_3_721_0
Auscher, Pascal; Tchamitchian, Philippe. Calcul fonctionnel précisé pour des opérateurs elliptiques complexes en dimension un (et applications à certaines équations elliptiques complexes en dimension deux). Annales de l'Institut Fourier, Volume 45 (1995) no. 3, pp. 721-778. doi : 10.5802/aif.1472. https://aif.centre-mersenne.org/articles/10.5802/aif.1472/

[A] P. Auscher, Étude de l'opérateur √bDaD, séminaire E.D.P. de Rennes, octobre 1991.

[AMcT] P. Auscher, A. Mcintosh, et Ph. Tchamitchian, Noyau de la chaleur d'opérateurs elliptiques complexes, Math. Research Letters, 1 (1994), 37-45. | Zbl

[AT1] P. Auscher, et Ph. Tchamitchian, Ondelettes et conjecture de Kato, C. R. Acad. Sci. Paris, 313 (1991), 63-66. | MR | Zbl

[AT2] P. Auscher, et Ph. Tchamitchian, Estimates on Green's kernel using wavelets and applications, in Topics in the theory and applications of wavelets, L. Schumaker and G. Webb eds., Academic Press, Boston, 1993. | Zbl

[AT3] P. Auscher, et Ph. Tchamitchian, Sur le problème de la racine carrée pour les opérateurs différentiels accrétifs, en cours de rédaction.

[CJ] M. Christ, et J.-L. Journé, Polynomial growth estimates for multilinear singular integral operators, Acta Math., 159 (1987), 51-80. | MR | Zbl

[CDM] R. Coifman, D.G. Deng, et Y. Meyer, Domaine de la racine carrée de certains opérateurs différentiels accrétifs, Ann. Inst. Fourier, 33-2 (1983), 123-134. | EuDML | Numdam | MR | Zbl

[CMcM] R. Coifman, A. Mcintosh, et Y. Meyer, L'intégrale de Cauchy définit un opérateur borné sur L2(R) pour les courbes lipschitziennes, Ann. Math., 116 (1982), 361-387. | MR | Zbl

[CMS] R. Coifman, Y. Meyer, et E.M. Stein, Some new functions spaces and their applications to harmonic analysis, J. Funct. Anal., 62 (1985), 304-335. | MR | Zbl

[CS] R. Coifman, et S. Semmes, Real-analytic operator-valued functions defined in BMO, Volume in honor of M. Cotlar, C. Sadosky ed., Marcel Dekker, 1991. | Zbl

[CW] R. Coifman, et G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., 83 (1977), 569-645. | MR | Zbl

[CFK] M. Cwikel, E. Fabes, et C. Kenig, On the lack of L∞ estimates for solutions of elliptic systems or equations with complex coefficients, conf. in honor of Antoni Zygmund, W. Beckner et al eds., Wadsworth Math Series, (1981), 557-576. | MR | Zbl

[D] G. David, Wavelets and singular Integrals on curves and surfaces, Lecture Notes in Math. 1465, Springer Verlag, 1991. | MR | Zbl

[Da] E.B. Davies, Heat kernels and spectral theory, Cambridge Univ. Press, 1992.

[DJS] G. David, J.-L. Journé, et S. Semmes, Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation, Rev. Mat. Iberoamericana, 1 (1985), 1-56. | Zbl

[FJK] E.B. Fabes, D.S. Jerison, et C.E. Kenig, Multilinear Littlewood-Paley estimates with applications to partial differential equations, Proc. Nat. Acad. Sci. USA, 79 (1982), 5746-5750. | MR | Zbl

[FS] C. Fefferman, et E.M. Stein, Hp spaces of several variables, Acta Math., 129 (1972) 137-193. | MR | Zbl

[FJW] M. Frazier, B. Jawerth, B., et G. Weiss, Littlewood-Paley theory and the study of function spaces, CBMS - conference lecture notes 79, AMS, Providence RI, 1991. | MR | Zbl

[GC-RF] J. Garcia-Cuerva, et J.-L. Rubio De Francia, Weighted norm inequalities and related topics, North Holland Math. studies, Elsevier Science Publishers B.V., Amsterdam, 1985. | MR | Zbl

[G] M. Giaquinta, Multiple integrals in the calculus of variations and non-linear elliptic systems, Annals of Math. Studies, 105, Princeton Univ. Press, 1983. | MR | Zbl

[GT] D. Gilbarg, et N.S. Trudinger, elliptic PDE of second order, Springer Verlag, 1983.

[H] L. Hörmander, The analysis of linear partial differential operators, tome III, Springer Verlag, 1983. | Zbl

[K] T. Kato, Perturbation theory for linear operators, Springer-Verlag, New York, 1966. | MR | Zbl

[Ke] C. Kenig, Harmonic Analysis techniques for second order elliptic boundary value problems, CBMS lectures notes n° 84, American Mathematical Society, Providence. | Zbl

[KM] C. Kenig, et Y. Meyer, the Cauchy integral on lipschitz curves the square root of second order accretive operators are the same, Recent progress in Fourier analysis, Peral eds., Math. Studies, 111 (1985), 123-145. | MR | Zbl

[KP] P. Kenig, et J. Pipher, The Neumann problem for elliptic equations with non-smooth coefficients, Inventiones Matematicae, 113 (1993), 447-509. | Zbl

[MNP] V.G. Maz'Ya, S.A. Nazarov, et B.A. Plamenevskii, Absence of the De Giorgi-type theorems for strongly elliptic equations with complex coefficients, J. Math. Sov., 28 (1985), 726-739. | Zbl

[Mc1] A. Mcintosh, The square root problem for elliptic operators, in Functional analytic methods for partial differential equations, Lect. notes in Math., Springer Verlag, Berlin, 1450 (1990), 122-140. | MR | Zbl

[Mc2] A. Mcintosh, Operators which have an H∞ functional calculus, Miniconference on operator theory and partial differential equations, Proc. of the Centre for Math. Analysis., Australian National Univ., 14 (1986) 210-231. | MR | Zbl

[McM] A. Mcintosh, et Y. Meyer, Algèbres d'opérateurs définis par des intégrales singulières, C. R. Acad. Sci. Paris, 301 (1985), 395-397. | MR | Zbl

[M] Y. Meyer, Ondelettes et opérateurs, Hermann, volume 2, 1990. | Zbl

[Mo] C. Morrey, Multiple integrals in the calculus of variations, Springer Verlag, 1966. | MR | Zbl

[S] S. Semmes, Square function estimates and the T(b) theorem, Proc. Amer. Math. Soc., 110, no. 3 (1990) 721-726. | MR | Zbl

[T] H. Tanabe, Equations of evolution, Pitman, London, 1979. | Zbl

Cited by Sources: